# SDR QXEA9700305

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11017
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 4HS26
- Condition: Lack Of Lube
- Location: Cargo Door
- Component: Fokker, A42094
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR WARNING ON CLIMBOUT, RETURNED TO FIELD.  ACCOMPLISHED AN UNEVENTFUL LANDING.  CLEANED AND LUBED LATCH SWITCH MECHANISM, OPERATIONAL CHECK GOOD.
